# SDR ASAA2017112122661

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,056 hours, 11,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SNUBBER BROKEN. DOOR HARD TO OPEN.  ACFT GROUNDED.  REPLACED THE L1 DOOR SNUBBER IAW AMM 52-11-51-400-801. OPS CHECKED GOOD.
